# SDR 0600056316

- Difficulty date: January 2, 2006
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 16,719 hours, 2,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND ZONE E FLOOR PATH EMERGENCY LIGHTS INOP.  REINSTALLED BATTERY PACK.  OPERATIONAL CHECK GOOD AND AIRCRAFT RETURNED TO SERVICE.
